Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Vaginal infection, ultrasound report normal, chromium injection, duphaston, delayed periods, pregnancy test negative

Q : im newly married 5 months ago and i was having vaginal infection ( candida ablbican) but i took medicine everything is ok then i did my ultrasound everything is normal .doctor gave me Chromium injection n told me to start the duphaston on day 14 on period cycle for 2 weeks but now today is my 30th day i didnt get my periods and i checked the pregnency test by urine no positive result so im worried not having a period plz help and tell me what to do ?
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Taking Duphaston from 14 to 28 days and then stopping it will cause withdrawal bleeding after around 5 days.
So do not worry, wait for few more days, you will get bleeding.
But cosidering rare possibility; if you dont get periods after abt 10 days also then redo urine pregnancy test.
Take care.

Best regards,
Dr. Neelam.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor